Solution of the problem of symmetrized analytic continuation of
Doklady Akademii Nauk, Tome 312 (1990) no. 2, pp. 335-338
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_312_2_a16,
author = {V. N. Strakhov},
title = {Solution of the problem of symmetrized analytic continuation of},
journal = {Doklady Akademii Nauk},
pages = {335--338},
year = {1990},
volume = {312},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_312_2_a16/}
}
V. N. Strakhov. Solution of the problem of symmetrized analytic continuation of. Doklady Akademii Nauk, Tome 312 (1990) no. 2, pp. 335-338. http://geodesic.mathdoc.fr/item/DAN_1990_312_2_a16/